# SDR HEEA088389

- Difficulty date: July 10, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 3,559 hours
- Engine: Allsn 250C30S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005310
- Part serial: 20512TEC
- Condition: Malfunctioned
- Part time: 1,110 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE PRODUCING LOWER POWER ASSURANCE MARGIN TREND. TO BE SENT TO VENDOR.
